# SDR FDEA201504301330

- Difficulty date: April 30, 2015
- Submitted: May 4, 2015
- Operation: Air carrier
- Aircraft: N311FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46871
- Aircraft time: 972 hours, 27,783 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6062519
- Part serial: FX0025
- Condition: Damaged
- Location: Te Flap Vane
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP VANE LE EDGE SKIN MISSING, HONEYCOMB MATERIAL EXPOSED.   INSTALLED NEW LT INBD FLAP VANE IAW 27-50-03-2.
